Online forums

Before you can post or reply in these forums, please complete your profile

Complete your profile

Before you can post or reply in these forums, please join our online community.

Forum membership is open to anyone residing in Australia.

Join the online community Community rules Coping during the Coronavirus outbreak

Forums / Treatments, health professionals and therapies / Is there any nutritional foods or supplements that may help with AD withdrawals

Topic: Is there any nutritional foods or supplements that may help with AD withdrawals

2 posts, 0 answered
  1. One step at a time
    One step at a time avatar
    3 posts
    15 August 2018
    I am having an absolutely terrible time with since coming off my Depression / Bipolar medication (I am on a new one). Over the months that I tappered off it seemed to be OK but something has happened drastically over the past week. My Psych didn't even mention any of the things that have been happening to me. I have become so grumpy and violent and even small things I cannot process or cope with. I have withdrawn and cancelled all my appts cause I find in between the shakes and dizziness I cant cope with driving. I've been on several different meds for depression/bipolar over the last 15 years and I can recognise the zaps, brain fog, memory issues etc. This time I am hearing voices at night and thought someone was breaking in, when I do sleep I wake suddenly and I'm not in the same house, have leg pain, am sweating profusely one minute, freezing cold the next. I can't get into my GP for a while and I don't want to go to ED as I work there. Are there any Super foods or Mood foods that may help or supplements or the like to help me get through this. I've even stopped my pain meds which is making me even more miserable. I'm on my own but a single parent so I need to be here and functioning. How long is this going to go on for. How do I know if this is the withdrawal or the new med? Any insight much appreciated.
    1 person found this helpful
  2. Peppermintbach
    Valued Contributor
    • A special award for members who go above and beyond to support others here on the forums
    Peppermintbach avatar
    4566 posts
    4 September 2018 in reply to One step at a time

    Hi One step at a time,

    I apologise profusely for the late reply. It’s not a reflection on you at all but it just sometimes happens accidentally. I’m so sorry...hopefully you’re still reading...

    The week you described sounds very intense, exhausting, confusing and stressful. The dizzy spells, shakes and feeling so disoriented must have been so awful...

    I wonder if there is another GP you could see (e.g. someone who takes walk-ins) while waiting to see your usual GP. Perhaps that’s something you could consider...

    I’m thinking another option might be to give the mental health crisis line (for your state) a call to see what advice they might have for you...maybe this could also be an option...

    Sorry again about the late response...

    Kind and caring thoughts,

    Pepper

Stay in touch with us

Sign up below for regular emails filled with information, advice and support for you or your loved ones.


Sign me up